| Model Number |
9787 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Samples from the same lot of anchorfast device expected to be returned but not yet received.This is being investigated as part of a manufacturing capa.The lot number was provided and the dhr review found the records to be complete and accurate.A complaint history trend analysis was conducted on this product line and found this is the only account that reported lip spacer separation with this lot number.
Event or Problem Description
This is the third of three reports from the same account with the same sku and lot number.It was reported that the upper lip foam spacer from an anchorfast slimfit oral endotracheal tube fastener separated from the plastic anchorfast slimfit track while in use on a patient.It was reported that the details regarding where the separated upper lip foam spacer landed was available.
Additional Manufacturer Narrative
This is a follow up report for the correction to the last sentence in b5 to now state: it was reported that the details regarding where the separated upper lip foam spacer landed was not available.
Event or Problem Description
This is the third of three reports from the same account with the same sku and lot number.It was reported that the upper lip foam spacer from an anchorfast slimfit oral endotracheal tube fastener separated from the plastic anchorfast slimfit track while in use on a patient.It was reported that the details regarding where the separated upper lip foam spacer landed was not available.